# SDR DL757021157

- Difficulty date: September 30, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 36,219 hours, 17,416 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N33203
- Condition: Dented
- Location: Fs 540, S-15l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN ASSY / FS 520-550 / STRG. 14L-16L :         GROUND DAMAGE REPAIR                                        THE FUSELAGE WAS STRUCK BY GROUND EQUIPMENT RESULTING IN    A LARGE DENTED AREA BETWEEN FS 520 & 550 FROM STRINGER 14L  TO 16L.  THE SKIN DAMAGE WAS REMOVED WITH A 30" X 10"       CUTOUT.  THE UNDERLYING STRINGERS WERE REPAIRED PER THE     B757 SRM.  THE SKIN CUTOUT WAS REPAIRED WITH AN EXTERNAL    ALUMINUM DOUBLER PER ER/A 383903-14, REV A.
